# SDR SWAA2014100732733

- Difficulty date: October 1, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 57,624 hours, 34,093 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD AFT FLAP INBD AFT CORNER UPPER DELAMINATED.  REPAIRED AFT FLAP IAW SRM.
